# SDR AU510002209

- Difficulty date: December 12, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Boeing 737-800
- Engine: Ge CFM56*
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: 8221710001
- Condition: Faulty
- Location: Wx Radar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEATHER RADAR TRANSCEIVER FAULTY.
